China Aerospace Science and Industry Corporation (CASIC) - Robust D-stability LMI conditions of matrix polytopes via affine parameter-dependent Lyapunov functions

Author(s): Pan Xiong ; Feng Wang ; Xibin Cao ; Guangren Duan
Publisher: China Aerospace Science and Industry Corporation (CASIC)
Publication Date: 1 December 2013
Volume: 24
Page(s): 984 - 991
ISSN (Electronic): 1004-4132
DOI: 10.1109/JSEE.2013.00115
Regular:

The problem of the robust D-stability analysis for linear systems with parametric uncertainties is addressed. For matrix polytopes, new conditions via the affine parameter-dependent Lyapunov... View More

Advertisement